# SDR CA960801004

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767375
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Hail Damage
- Location: Nose
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN) HAIL DAMAGE TO  RADOME AND LH AND RH LEADING EDGE DEVICES.
